# SDR UIEA2024082100841

- Difficulty date: August 21, 2024
- Submitted: August 23, 2024
- Operation: Air carrier
- Aircraft: N438GT
- Make and model: Boeing 747409F
- Aircraft serial: 30766
- Aircraft time: 89,515 hours, 16,567 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Actuator
- Part number: MA11A1194
- Part serial: U39320
- Condition: Leaking
- Location: Crossfeed Vlv
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

FUEL IMBALANCE 2-3 EICAS, LE L4 FLAP DRIVE MESSAGE. FOR FUEL IMBALANCE FOLLOWED QRH TO MONITOR FOR ENG FUEL LEAK.( PERFORMED #2 & #3 FUEL LEAK CHK INTERNALLY / EXTERNALLY AND NO LEAK FOUND PER AMM 28-22-07. R/R #2 CROSSFEED VALVE ACTUATOR THEN OPS & LEAK CHECK OK PER AMM 28-22-02/401 & IPC 28-22-02-01. )
